# SDR UIEA2019111975920

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,057 hours, 23,158 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE-UP: CABIN ALT AUTO 2 STATUS MESSAGE.( PERFORMED BITE CHECK, FOUND AC MONITOR FAULT. RESET FAULT IAW B767 AMM 21-31-00, FAULT CLEARED. )
